# SDR C2XA95IA165

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14804
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 069
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Wire
- Part number: 335189
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 2A CHECK INSPECTION, FOUND LEFT AFT EXTERIOR EMERGENCY FLOOR LIGHT INOPERATIVE AT PASSENGER/CREW ENTRY DOOR.  MAINTENANCE REPAIRED WIRING AT UPPER STEP AREA, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
